It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax and eye damage?

Re: Fosamax and eye damage?

[ Back to Messages ]

Message

Posted by Bill on November 04, 2000 at 05:45:39:

In Reply to: Re: Fosamax and eye damage? posted by Joan on November 02, 2000 at 10:18:47:

Thanks Joan. My vision isn't impaired, but I have had some corneal erosion, and have been putting prescription eye drops in for a week. My eye feels as if there is something in it. I stopped taking the Fosamax until the eye clears up, then I'll try again.



Follow Ups




All times are GMT -7. The time now is 05:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!